# SDR CALA2023112003438

- Difficulty date: November 15, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 84,414 hours, 18,349 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 141T330109
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - EA 5315-01152 OP 001 LH PASSENGER DOOR 1 AFT LOWER CORNER (2EA) FASTENER HOLE FOUND CRACK ON SKIN AND BEAR STRAP LAYER DETAILS REFER RECORD. TRANSFER REFER NON-ROUTINE WO.2416366 AND ORIGINATOR V896921 ON REPAIR INSTALLED AS PER PART 2 OF THE LATEST REVISION OF ECRA CYCLES. REPEAT INSPECTION AT INTERVALS NOT TO EXCEED 3,000 5330-07152 ON OR BEFORE AIRCRAFT REACHES 37,500 TOTAL FLIGHT FLIGHT CYCLES LH FWD DOOR CUTOUT AFT LOWER CORNER REPAIRED PER ECRA 5330-07152. GENERATING DIP TO ACCOMPLISH INSPECTION REQUIREMENTS PER ECRA 5330-07152:INITIATE A DIP LOGPAGE TO READ "ACCOMPLISH TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTION REQUIREMENTS ON REPAIR INSTALLED ON FUSELAGE SECTION 41 LH FORWARD ENTRY DOOR CUTOUT AFT LOWER CORNER AS PER PART 2 OF LATEST REVISION OF EC5330-07152 ON OR BEFORE AIRCRAFT REACHES 37,500 TOTAL FLIGHT CYCLES. REPEAT THE INSPECTION AT INTERVAL NOT EXCEED 3,000 FLIGHT CYCLES." TOMC APPROVED; QC REVIEWED TOMC APPROVED; QC REVIEWED INSPECTIONS. AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
